MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES

ENTELLUS MEDICAL, INC. CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES
Catalog Number CFX-2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded after procedure.
 
Event or Problem Description
It was reported that four weeks after a bilateral septo turb procedure with cryotherapy the patient experienced epistaxis.The patient wore doyle splints for 5 days and then the doctor took the patient into surgery and cauterized the bleed.No additional epistaxis has occurred and no permanent damage was reported.
 
Additional Manufacturer Narrative
Section d4; gtin number updated.
 
Event or Problem Description

Brand Name
CLARIFIX
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
colette chung
1941 stryker way
suite 40
portage, MI 49002
2693237700
MDR Report Key15591362
Report Number3006345872-2022-00008
Device Sequence Number14022766
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public00850002250404
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCFX-2000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown